Differential and Integral Equations

A mixed type boundary problem describing the propagation of disturbances in viscous media

Yan Ping Lin and Hong-Ming Yin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 639-646.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700435

Mathematical Reviews number (MathSciNet)
MR1097924

Zentralblatt MATH identifier
0738.35046

Subjects
Primary: 35M10: Equations of mixed type
Secondary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]

Citation

Lin, Yan Ping; Yin, Hong-Ming. A mixed type boundary problem describing the propagation of disturbances in viscous media. Differential Integral Equations 4 (1991), no. 3, 639--646. https://projecteuclid.org/euclid.die/1372700435


Export citation